Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Vaginal irritation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help u
User :   YES I WENT TO THE DOCTOR TODAY FOR IRRITATION OF THE VAGINAL AREA
Doctor :   ok
User :   I HAD PUT NEOSPORIN ON CUTE AND I BELIEVE I HAD AN ALLERGIC REACTION
Doctor :   ok
User :   SHE TOLD ME IT LOOKS LIKE HERPES..IVE BEEN WITH THE SAME GUY FOR 8 MONTHS AND HE GOT TESTED AND HAD NOTHING
Doctor :   ok
Doctor :   '
User :   I DID NOT START SHOWING SIGNS OF BLISTERING TILL I USED THE NEOSPORIN
Doctor :   i will help u in this
Doctor :   can i ask fewQ
User :   YES
Doctor :   wats your age
User :   20
Doctor :   was it neosprin ointment or powder
User :   OINTMENT
Doctor :   ok
Doctor :   how many days did yu apply it
User :   3
Doctor :   following the application did yu have
Doctor :   irritation
User :   yes
Doctor :   burning sensation
User :   yes a little
Doctor :   aggravation of eary rash
Doctor :   has it increased or worsened

Doctor :   I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor